Metrics

From
Hermite-Hadamard Type Inequalities for Preinvex Functions via Right Riemann-Liouville Fractional Integrals by Serap Özcan Turkish Journal of Analysis and Number Theory. 2019, 7(6), 140-144 doi:10.12691/tjant-7-6-1
Views
2158
Html 1911
Abstract 247
21 November 2019 (publication date) through 04 December 2021 *
17.79 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1142
PDF384
Epub414
XML231
PPT0
Figures56
Tables57
Export: 1068
RIS303
BibTex399
Endnote366
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com